Research Repository

Robust control for switched systems subject to input saturation and parametric uncertainties

Wang, Q, Wu, Z, Shi, Peng ORCID: 0000-0001-8218-586X and Xue, A (2017) Robust control for switched systems subject to input saturation and parametric uncertainties. Journal of The Franklin Institute, 354 (16). 7266 - 7279. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: switched systems; input saturation; parametric uncertainties; gain scheduling scheme; low gain feedback; robust controller; convergence speed; closed-loop system; ellipsoids; linear matrix inequalities; optimization
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 19 Oct 2018 02:47
Last Modified: 17 Sep 2019 01:39
URI: http://vuir.vu.edu.au/id/eprint/37299
DOI: https://doi.org/10.1016/j.jfranklin.2017.08.041
ePrint Statistics: View download statistics for this item
Citations in Scopus: 7 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar